Items where Author is "L. Simon, Péter"
Group by: Item Type | No Grouping Number of items: 2. Bodó, Ágnes and L. Simon, Péter (2018) Control of epidemic propagation on networks by using a mean-field model : Dedicated to Professor László Hatvani on the occasion of his 75th birthday. Electronic Journal of Qualitative Theory of Differential Equations (41). pp. 1-13. ISSN 1417-3875 L. Simon, Péter and Z. Kiss, István (2018) On bounding exact models of epidemic spread on networks. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 23 (5). pp. 2005-2020. ISSN 1531-3492 |